Alert archive / Colorado / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 102, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 2, 2022, 3:58 PM MDT for El Paso County, Pueblo County, Colorado. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2022, 3:58 PM MDT (21:58 UTC)
- Expired
- Jul 2, 2022, 4:45 PM MDT
- In force
- 47 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties El Paso County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 44 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 4:14 PM MDT | TSTM WND GST 60 | 4 Wsw Pinon, CO | |
| Jul 2, 4:21 PM MDT | TSTM WND GST 65 | 1 N Pinon, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.0 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -288 J/kg
- Mixed-layer LCL
- 1580 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
796 WUUS55 KPUB 022158 SVRPUB COC041-101-022245- /O.NEW.KPUB.SV.W.0102.220702T2158Z-220702T2245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Pueblo CO 358 PM MDT Sat Jul 2 2022 The National Weather Service in Pueblo has issued a * Severe Thunderstorm Warning for... South central El Paso County in east central Colorado... North central Pueblo County in southeastern Colorado... * Until 445 PM MDT. * At 357 PM MDT, a severe thunderstorm was located near Pinon, or 15 miles north of Pueblo, moving south at 10 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Northern Pueblo, Pinon and Pueblo West. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3857 10478 3858 10455 3834 10449 3832 10483 TIME...MOT...LOC 2157Z 356DEG 7KT 3849 10468 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.88 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Rodriguez
3 follow-up statements
191
WWUS55 KPUB 022216
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
416 PM MDT Sat Jul 2 2022
COC041-101-022245-
/O.CON.KPUB.SV.W.0102.000000T0000Z-220702T2245Z/
El Paso CO-Pueblo CO-
416 PM MDT Sat Jul 2 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTH CENTRAL EL PASO AND NORTH CENTRAL PUEBLO COUNTIES...
At 416 PM MDT, a severe thunderstorm was located over Pinon, or 12
miles north of Pueblo, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Northern Pueblo, Pinon and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3853 10479 3855 10454 3834 10449 3832 10483
TIME...MOT...LOC 2216Z 333DEG 8KT 3844 10461
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Rodriguez800
WWUS55 KPUB 022233
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
433 PM MDT Sat Jul 2 2022
COC041-022243-
/O.CAN.KPUB.SV.W.0102.000000T0000Z-220702T2245Z/
El Paso CO-
433 PM MDT Sat Jul 2 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL EL PASO COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3851 10479 3852 10453 3834 10449 3832 10483
TIME...MOT...LOC 2233Z 354DEG 8KT 3840 10460
$$
COC101-022245-
/O.CON.KPUB.SV.W.0102.000000T0000Z-220702T2245Z/
Pueblo CO-
433 PM MDT Sat Jul 2 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTH CENTRAL PUEBLO COUNTY...
At 433 PM MDT, a severe thunderstorm was located near Pinon, or 8
miles north of Pueblo, moving south at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Northern Pueblo, Pinon and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3851 10479 3852 10453 3834 10449 3832 10483
TIME...MOT...LOC 2233Z 354DEG 8KT 3840 10460
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Rodriguez194
WWUS55 KPUB 022243
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
443 PM MDT Sat Jul 2 2022
COC101-022253-
/O.EXP.KPUB.SV.W.0102.000000T0000Z-220702T2245Z/
Pueblo CO-
443 PM MDT Sat Jul 2 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PUEBLO COUNTY
WILL EXPIRE AT 445 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3851 10479 3852 10453 3834 10449 3832 10483
TIME...MOT...LOC 2243Z 356DEG 7KT 3839 10460
$$
RodriguezWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:23 PM MDT, 35 minutes earlier.
Area forecast discussion, Jul 2, 3:23 PM MDT, 35 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 323 PM MDT Sat Jul 2 2022 .SHORT TERM...(This evening through Sunday) Issued at 312 PM MDT Sat Jul 2 2022 Key messages: 1. Scattered thunderstorms expected into the evening, with locally heavy rain, small hail, gusty outflow winds and lightning all possible. 2. Afternoon thunderstorms again forecast for Sunday, greatest chances over the mountains/valleys/I-25 corridor. Scattered convection firing over the mountains/valleys this afternoon, with some activity building eastward along the Raton Mesa as well. Also seeing some storms developing in El Paso County, as old boundary drifts southward and encounters pool of deeper instability (CAPE around 1500 J/KG) centered over the Arkansas Valley from Canon City eastward through Pueblo to near La Junta. Lack of low/mid level shear (0-6km values 25 kts or less) limiting storm strength so far, with strongest activity near the boundary in El Paso County, and in the deeper moisture/more unstable air mass down along the NM border. For the evening, scattered storms possible many areas until sunset, best chance for a strong storm/heavy rain looks to be in Las Animas/Baca Counties where instability is greatest, though will have to keep an eye on Pueblo County also, as converging outflows and pool of unstable air interact from 22z-01z. Overnight, storms end over the eastern two thirds of the area, while at least some showers/isolated t-storms persist over the swrn mountains, as renewed push of deeper moisture arrives from NM. On Sunday, upper pattern changes little, though there may be a small upturn in convection as mid level moisture increases across the area. Shear/upper forcing will remain weak, so again most activity will be instability/terrain/boundary driven, with mainly a localized heavy rain threat over the higher terrain. Max temps will change little versus Saturday's numbers over the mountains, with perhaps just a couple degf upward drift in readings on the plains. .LONG TERM...(Sunday night through Saturday) Issued at 312 PM MDT Sat Jul 2 2022 Key messages: 1) On Sunday evening, isolated to scattered PM thunderstorms could still be lingering around for several locations along the I-25 corridor and central plains. A few storms will also be possible over the mountains and San Luis Valley, even after midnight. 2) Scattered PM thunderstorms over the mountains and isolated storms over the plains will be possible on Monday, mainly I-25 corridor. Better chance of PM storms over plains on Tuesday through Thursday. Flash flooding could be possible over the mountains, especially over burn scar areas. 3) PM storms will be more confined to the mountains next Friday and Saturday. A slight chance of flash flooding will continue to be possible over the mountains, especially over burn scar areas, 4) Temperatures will return to right around the seasonal average, then become much warmer by Friday and through next weekend. Detailed discussion: Sunday night through Monday... Scattered to numerous thunderstorms which have formed over the mountains during the afternoon will be moving out over the plains during the evening on Sunday and into early Monday morning. The latest CAMs generally agree with most of the thunderstorms moving over northern areas of the I-25 corridor and over the central plains and possibly a few isolated storms over the far eastern plains closer towards midnight. The also HRRR keeps some new thunderstorm development over the San Juan and Sangre de Cristo Mountains until early in the morning hours on Monday with the continuous southwesterly mid-level flow overhead. The NAM does show instability dropping off quickly after midnight over the mountains, so it is more likely that only showers will remain after this time and not much in the way of any thunderstorm activity. The best CAPE and shear over the area during the evening will be over the mountains and mainly west of the I-25 corridor, with the highest values of CAPE of nearly 2000 J/kg over the southern Sangre de Cristo Mountains and highest areas of bulk shear will be over El Paso County and transitioning to Pueblo County of near 35 kts, and also the central and northern Continental Divide of shear near 40 kts. Given these values, an isolated stronger or severe thunderstorm cannot be ruled out before 9 PM. There will also be steeper mid level lapse rates along the central and northern portions of the I-25 corridor. The NAM3km does show inhibition over the plains setting in after 6 PM, which may help to weaken any thunderstorms that do move over these areas. Although DCAPE values are low, soundings do reflect relatively high LCLs, therefore the cores will be quite elevated and any collapsing cells may result in stronger outflow winds as the main threat. Also with the elevated cores, hail may be an issue, especially over areas of the northern I-25 corridor and Palmer Divide where CAPE values are higher. The other issue with the highest areas of CAPE over the southern Sangre de Cristos will be if any thunderstorms develop over the mountains and fail to move off due to weak mid-level shear. If this occurs, it may produce torrential rainfall and potential flash flooding before 8 PM, with burn scar areas being the most vulnerable. On Monday, the monsoonal moisture plume is going to begin to shift a little more to the west and north as the ridge over the region further strengthens. This will allow for afternoon and evening thunderstorm activity to be more confined to the mountainous areas of the CWA. There could be some thunderstorms moving off the mountains and over the adjacent plains by later in the afternoon, although given the mid-level flow being more from the SSW and fairly weak, this should not allow for thunderstorms to move much further east than the I-25 corridor. Most of the convection with the highest precipitable water looks to remain over the the central and southern areas of Continental Divide, as well as the southern Sangre de Cristo Mountains. Given these favorable values most unstable CAPE of around 1400 J/kg and steep mid level lapse rates between 7.5 C/km and 8.5C/km, along with relatively weak shear, stronger storms with high rainfall rates may occur and keep the risk of torrential rainfall over these mountains with the burn scars areas most prone to flash flooding. Instability does appear to be better over the eastern plains than it has been in model runs over the previous days with the NAM, however, the SREF still shows the better CAPE being over the western half of the CWA. Tuesday through Thursday... Ensembles and deterministic models alike continue to show consistency with long wave troughing over the northwestern CONUS remaining nearly stationary and keeping the ridge over central CONUS throughout this period in the forecast. As the ridge overhead begins to flatten slightly, along with weak perturbations moving through in the longwave troughing upstream, the monsoonal moisture plume will shift back to being more over southeast Colorado, which will provide more widely scattered to numerous PM thunderstorms to develop over most areas of the CWA for Tuesday through Thursday. There will be a weak cool front moving through late afternoon on Tuesday, with winds shifting to a northeasterly-easterly direction over the plains, which will allow for a slight cooldown on Wednesday through Thursday. With the enhancement of mid-level moisture over the mountains coupled with weak shear, there will continue to the the threat of storms remaining nearly stationary and result in potential flash flooding, especially over burn scar areas, for all 3 days during the afternoon and evening hours. Friday through Saturday... By Friday, as the ridge begins to build back again over the region and the upper level high over Texas begins to slightly retrograde back to the west, the moisture plume will also shift back to the west with a more north to south orientation of the ridge axis and keep any thunderstorm initiation confined to the mountains with a more northward mid-level flow. There will continue to be possible flash flooding concerns over the burn scars due to weaker mid level shear. Saturday will be very similar, with a slighter chance of thunderstorms over the plains and storms being more isolated over the mountains and confined mostly to the central mountains. Temperatures on Friday and Saturday will also be much warmer under the strengthening ridge with near 600 dm heights over western Colorado showing up on the ECMWF at the 500mb level on Friday. The GFS heights are not quite as high so perhaps not being quite as hot if this model resolves the strength of the ridge better than the ECMWF. -Stewey && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 312 PM MDT Sat Jul 2 2022 VFR at all taf sites the next 24 hrs, with vcsh at the terminals until 01z-03z this evening. Still low risk of a vcts as well, though will monitor radar trends before adding a mention into the tafs, as most storms have been small and fairly short-lived so far this afternoon. Slow clearing of mid level convective debris then expected after 03z. Little change for Sunday, with vcsh after 20z- 22z, and a risk of vcts 22z-00z. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PETERSEN LONG TERM...STEWARD AVIATION...PETERSEN
Hazardous weather outlook, Jul 2, 11:40 AM MDT, 4 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1140 AM MDT Sat Jul 2 2022 COZ058>089-093>099-031745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1140 AM MDT Sat Jul 2 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous thunderstorms will develop over the mountains early this afternoon and spread off into portions of the adjacent I-25 corridor after 3 PM. The main thunderstorm risks will be lightning, and locally heavy rainfall which will be capable of producing flash flooding on burn scars. Some small hail and wind gusts up to 50 mph will be possible with the isolated stronger storms. An isolated strong to severe thunderstorm will be possible across Kiowa, Bent, Prowers and Baca counties late this afternoon and early evening. Hail to around 1 inch in diameter along with heavy rainfall will be the primary storm risks. .DAYS TWO THROUGH SEVEN...Sunday through Friday Scattered to widespread thunderstorms are likely Sunday through Wednesday, with the best coverage over the mountains. The primary storm risks will be locally heavy rainfall, which could produce flash flooding, especially on area burn scars. Lightning and small hail will also be possible with the stronger storms. Afternoon and evening thunderstorms will gradually become more isolated to widely scattered Thursday and Friday, with the highest coverage remaining over the higher terrain. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 10/SIMCOE
In the hours before
Special weather statement, Jul 2, 2:06 PM MDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
206 PM MDT Sat Jul 2 2022
COZ072-087-022030-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
206 PM MDT Sat Jul 2 2022
...A strong thunderstorm will impact portions of central Huerfano
County through 230 PM MDT...
At 206 PM MDT, Doppler radar was tracking a strong thunderstorm over
southeastern Spring Burn Scar north of Highway 160, moving northeast
at 5 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of central Huerfano
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3752 10506 3757 10517 3771 10507 3764 10491
TIME...MOT...LOC 2006Z 215DEG 6KT 3759 10509
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
EPSpecial weather statement, Jul 2, 2:43 PM MDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
243 PM MDT Sat Jul 2 2022
COZ074-088-022130-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
243 PM MDT Sat Jul 2 2022
...A strong thunderstorm will impact portions of south central Las
Animas County through 330 PM MDT...
At 242 PM MDT, Doppler radar was tracking a strong thunderstorm near
Starkville, or 8 miles southwest of Trinidad. This storm was nearly
stationary.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cokedale, Starkville and Raton Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3704 10489 3719 10466 3702 10436 3699 10441
3699 10480
TIME...MOT...LOC 2042Z 242DEG 4KT 3706 10459
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
RodriguezSpecial weather statement, Jul 2, 3:09 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Pueblo CO
309 PM MDT Sat Jul 2 2022
COZ085-022145-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
309 PM MDT Sat Jul 2 2022
...A strong thunderstorm will impact portions of southwestern El Paso
County through 345 PM MDT...
At 309 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fountain, or 15 miles southeast of Colorado Springs, moving northeast
at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Southeastern Colorado Springs, Fountain, Security-Widefield, Fort
Carson and Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3854 10479 3869 10485 3882 10457 3858 10446
TIME...MOT...LOC 2109Z 245DEG 10KT 3868 10462
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
RodriguezSpecial weather statement, Jul 2, 3:44 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
344 PM MDT Sat Jul 2 2022
COZ081-083-085-086-022230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
344 PM MDT Sat Jul 2 2022
...A strong thunderstorm will impact portions of southeastern
Fremont, southwestern El Paso and northwestern Pueblo Counties
through 430 PM MDT...
At 343 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pinon, or 16 miles north of Pueblo. This storm was nearly stationary.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pinon and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3861 10496 3862 10452 3823 10452 3825 10503
TIME...MOT...LOC 2143Z 356DEG 4KT 3850 10469
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
RodriguezThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:30 PM MDT | Special Weather Statement | PUB | Prowers | 45 min |
| Jul 2, 2:06 PM MDT | Special Weather Statement | PUB | Huerfano | 24 min |
| Jul 2, 3:09 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Jul 2, 3:44 PM MDT | Special Weather Statement | PUB | Pueblo | 46 min |
| Jul 2, 4:22 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Jul 2, 4:45 PM MDT | Special Weather Statement | PUB | Pueblo | 45 min |
| Jul 2, 4:58 PM MDT | Flash Flood Warning | PUB | El Paso, Fremont, Pueblo | 3 hr |
| Jul 2, 5:32 PM MDT | Special Weather Statement | PUB | Fremont | 43 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.